Health Tip: Getting Too Much Caffeine02/02/11
(HealthDay News) -- You may be consuming caffeine in everything
from your favorite soda or a mug of coffee to the drug you took to
ease your migraine.
Caffeine is a stimulant, and the University of Maryland Medical
Center says too much of it can lead to these side effects:
- Rapid heart rate.
- Trouble sleeping.
- Urinating frequently.
- Vomiting or nausea.
- Anxiety and restlessness.
- Feeling depressed.
Copyright © 2011
. All rights reserved.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.